ACHEMA Pulse 2021

Be inspired by our innovative solutions for the process industries and talk to Siemens experts directly on June 15 and 16, 2021
Meet us at ACHEMA Pulse 2021

Free ticket

Siemens at ACHEMA Pulse

Simply realize the digital transformation

In line with this motto, Siemens – along with experts and customers – will be introducing new opportunities for companies in the process industries, with special emphasis on the chemical and pharmaceutical industries. Join the discussion and find inspiration at our workshops, live talks, pitches, and our own show, “Siemens&Guests.”

Combine the real and digital worlds

The process industries are facing urgent and rapidly changing challenges. The COVID-19 pandemic has transformed global supply chains and the demand for goods virtually overnight. At the same time, industry-specific regulations and standards are creating new framework conditions. Digitalization and automation are the levers for mastering these challenges. In addition to intelligently linking and analyzing data, companies obtain a better overview of workflows and can adapt their processes to changing requirements more quickly.

 

The Digital Enterprise makes this possible by combining the real and digital worlds and with solutions for simulation, virtual processes, remote accesses, and connectivity, as well as service offerings for the digital transformation.

Whether virtual or real, every ACHEMA is close to my heart. I’m looking forward to inspiring customer discussions and a dialog with the community.
Eckard Eberle, CEO Process Automation
Program

Be inspired!

You can look forward to exciting talks in the “Siemens&Guests” format, discover new solutions to impending challenges in live pitches, and learn more about our Digital Enterprise portfolio in presentations, workshops, and live talks. The event language is English.

Meet our experts and interact with them directly

Our focus at ACHEMA Pulse is on a direct dialog with you. The many different formats offer you a wide range of opportunities for holding talks with Siemens experts and other trade fair visitors and discussing the major challenges facing the process industries. Use the following agenda to plan your schedule!

 
Details
Participants
Keynote talk
Start: 6/15/2021, 3:00 p.m.
Duration: 15 minutes
Eckard Eberle (Siemens)

Customer Talk

Mastering the today and tomorrow – how industry can become resilient and sustainable

Start: 6/15/2021, 3:15 p.m.
Duration: 30 minutes
Dr. Christian Hartel (Wacker Chemie), Dr. Sierk Poetting (BioNTech), Dr. René Fáber (Sartorius), Cedrik Neike (Siemens)

Customer Talk

Digital Twin in Pharma

Start: 6/15/2021, 4:00 p.m.
Duration: 15 minutes
Matt Harrison (GSK), Rebecca Vangenechten (Siemens)

Customer Talk

Digital field enablement: Siemens Digital Worker

Start: 6/15/2021, 5:00 p.m.
Duration: 45 minutes
Benedikt Efker (Lanxess), Eckard Eberle (Siemens), Ulrike Lehnhof (Siemens)

Customer Talk

Trends in process industries: Where will the journey be taking us?

Start: 6/16/2021, 9:00 a.m.
Duration: 45 minutes
Dirk Ramhorst (Wacker Chemie), Dr. Bernhard Kirchmair (VINCI), Miguel Angel Fernandez (Siemens), Steffen Wagner (Siemens)

Customer Talk

How Modular Production helps to gain more flexibility in production

Start: 6/16/2021, 10:00 a.m.
Duration: 45 minutes
Dr. Hans-Joachim Neumann (Merck), Eckard Eberle (Siemens)

Customer Panel

Driving innovation and new technologies in the pharmaceutical industry through
partnerships and collaboration

Start: 6/16/2021, 11:00 a.m.
Duration: 45 minutes
Dave Tudor (Medicines Manufacturing Innovation Centre, Quality and Biologics), Dr. Katie Murray (AstraZeneca), Andrew Whytock (Siemens)
6/15/2021
Details
Participants
Welcome Siemens@ACHEMA Pulse
Start: 6/15/2021, 08:45 a.m.
Duration: 15 minutes
Eckard Eberle (Siemens)
Simulation and modelling for higher sustainability across the lifecycle

Start: 6/15/2021, 09:00 a.m.
Duration: 30 minutes

Matthias Oppelt (Siemens)

Performance inspires, trust is decisive:

SIMOTICS CHEMSTAR motors tailored to the chemical industry

Start: 6/15/2021, 09:30 a.m.
Duration: 15 minutes
Thomas Mayerhofer (Siemens)
Industrial Security in Process Industries with SIMATIC PCS neo
Start: 6/15/2021, 09:45 a.m.
Duration: 15 minutes
Philipp Glaser (Siemens), Ralf Böhl (Siemens)
LivingLab: testing visionary ideas in real life
Start: 6/15/2021, 10:00 a.m.
Duration: 15 minutes
Julita Panek (Siemens)

Digitalization and Pharma 4.0 – Accelerating R&D and Production of Vaccines

Start: 6/15/2021, 10:15 a.m.
Duration: 15 minutes
Andy Whytock (Siemens)
5G – behind the scenes
Start: 6/15/2021, 10:30 a.m.
Duration: 15 minutes
Sander Rotmensen (Siemens)

Plant experiences based on AI solutions

Start: 6/15/2021, 10:45 a.m.
Duration: 15 minutes
Monica Hildinger (Siemens), Stefan Geisselsöder (Siemens)

Improve asset uptime with artificial intelligence: Asset Performance Suite

Start: 6/15/2021, 11:00 a.m.
Duration: 15 minutes
Marc Barisch (Siemens), Oliver Salzmann (Siemens)

Paperless BATCH production with a state-of-the-art

Manufacturing Operation Management System

Start: 6/15/2021, 11:15 a.m.
Duration: 15 minutes
Christian Pust (Siemens)
PAT and digital quality management
Start: 6/15/2021, 11:30 a.m.
Duration: 15 minutes
Jan Verelst (Siemens)
PlantSight - The digital twin portal for your process plant!
Start: 6/15/2021, 11:45 a.m.
Duration: 15 minutes
Gerd Kling (Siemens)
6/16/2021
Details
Participants
Infinite simulation with SIMIT - Virtual Commissioning as an established standard in automation technology
Start: 6/16/2021, 2:00 p.m.
Duration: 15 minutes

Jana Vukas (Siemens), Florian Leingang (Siemens)

Industrial Visualization for the digital age. How IIoT and Edge Computing influences Human Machine Interface

Start: 6/16/2021, 2:15 p.m.
Duration: 15 minutes

Felix Kranert (Siemens)

SIMATIC PCS neo: System Highlights and learn how Evonik improves flexible and modular production

Start: 6/16/2021, 2:30 p.m.
Duration: 15 minutes
Susanne Klemm (Siemens), Marco Nehmiz (Siemens), Stefan Hartel (Evonik Industries)

Simple AI to boost your operational excellence

Start: 6/16/2021, 2:45 p.m.
Duration: 15 minutes
Christiane Jaeckle (Siemens), Andreas Kappler (Siemens)
SIMATIC PCS myExpert: Your DCS Health and Lifecycle dashboard 
Start: 6/16/2021, 3:00 p.m.
Duration: 15 minutes

Andreas Kappler (Siemens), Knut Weinhold (Siemens)

Unlock the value of Big Data in biopharmaceutical manufacturing
Start: 6/16/2021, 3:15 p.m.
Duration: 15 minutes
Siobhan Fleming (Siemens)

Digitalize Plant assets with COMOS Brownfield Enablement

Start: 6/16/2021, 3:30 p.m.
Duration: 15 minutes

Andreas Stolpe (Siemens)

Speed up pharmaceutical operations via paperless manufacturing and eBR apps
Start: 6/16/2021, 3:45 p.m.
Duration: 15 minutes
Nicolas Teissié (Siemens)
Next level of operator efficiency by virtual training based on SIMIT
Start: 6/16/2021, 4:00 p.m.
Duration: 15 minutes
Gerrit Wolf (Siemens)

Meet our experts and interact with them directly

Our focus at ACHEMA Pulse is on a direct dialog with you. The many different formats offer you a wide range of opportunities for holding talks with Siemens experts and other trade fair visitors and discussing the major challenges facing the process industries. Use the following agenda to plan your schedule!

* Premium+ Ticket required

 
Details
Participants
Trend scout in chemical and pharmaceutical industry

Start: 6/15/2021, 1:00 p.m.
Duration: 30 minutes

Eckard Eberle (Siemens), Moderator: Chris Brow

Panel Discussion

5G - Revolutionizing the process industries

Start: 6/15/2021, 2:00 p.m.
Duration: 45 minutes
Mirko Schnitzler (MYNXG), Andreas Müller (Bosch / General Chair 5G ACIA), Timo Himmelsbach (BASF), Sander Rotmensen (Siemens)
Chemical recycling – Making plastics circular
Start: 6/15/2021, 2:40 p.m.
Duration: 20 minutes
Cloé Ragot (Plastic Energy Limited), Miguel Angel Fernandez (Siemens)
Digital Twin Inside – the perfect symbiosis between engineering, simulation and automation
Start: 6/15/2021, 2:55 p.m.
Duration: 35 minutes
Bart Moors (Siemens), Dr. Andreas Schüller (YNCORIS)

Panel Discussion

Artificial Intelligence – Data utilization for advanced processes and product development

Start: 6/16/2021, 1:00 p.m.
Duration: 60 minutes
Robert Feldmann (Microsoft), Thierry Cartage (Solvay SA), Andreas Eschbach (Eschbach GmbH), Steffen Wagner (Siemens)
6/15/2021
Details
Participants
Master your Digital Transformation - Digitize your plant the easier way with consulting
Start: 6/15/2021, 10:00 a.m.
Duration: 15 minutes
Ulrike Schulschenk (Siemens), Dominique Chabauty (Siemens)
Siemens Tecnomatix Plant Simulation zur Optimierung der Produktionslogistik
in der Chemie-, Pharma-und Prozessindustrie

Start: 6/15/2021, 10:30 a.m.
Duration: 15 minutes

Language: German

Matthias Heinicke (Siemens)

The new ultrasonic flow solution meets the toughest

demands in industry

Start: 6/15/2021, 11:15 a.m.
Duration: 15 minutes
Wolfgang Ottinger (Siemens)
Digitalization in Pharma machine building
Start: 6/15/2021, 11:30 a.m.
Duration: 15 minutes
Andreas Seubert (Siemens), Sieglinde Krampe (Siemens)

Pharma – digital transformation journey successfully managed with professional consulting

Start: 6/15/2021, 12:45 p.m.
Duration: 15 minutes
Philippe Thiel (Siemens), Andrew Whytock (Siemens)

Addressing key challenges in the field:

The Siemens Digital Worker

Start: 6/15/2021, 2:30 p.m.
Duration: 15 minutes
Helmut Guggenbichler (CEO Augmensys), Frank Opalla Siemens)

A digital approach to connect materials to the products

Start: 6/15/2021, 5:00 p.m.
Duration: 15 minutes
Ravi Aglave (Siemens)
6/16/2021
Details
Participants
Your competent partner along the hydrogen value chain
Start: 6/16/2021, 10:00 a.m.
Duration: 15 minutes
Hubertus Böhm (Siemens)

Driving the digital future of tank farms and terminals

Start: 6/16/2021, 10:30 a.m.
Duration: 15 minutes
Marvin Lehel (Siemens)
Nonlinear MPC for real-time optimization
Start: 6/16/2021, 11:00 a.m.
Duration: 15 minutes
Chris Leingang (Siemens)

Mechanistic model-based digitalization of product formulation and manufacture,
process design and optimization

Start: 6/16/2021, 11:30 a.m.
Duration: 15 minutes
Sean Bermingham (Siemens PSE)

Chemistry is going cyclic – Closing the loop for a sustainable future

Start: 6/16/2021, 12:00 p.m.
Duration: 15 minutes
Miguel Fernandez (Siemens)
OT/IT-Integration zur Steigerung der Produktivität und Nachhaltigkeit
in Ihrem digitalen Unternehmen

Start: 6/16/2021, 2:00 p.m.
Duration: 15 minutes

Language: German

Helmut Staufer (Siemens)

Ensuring business continuity with smart electrification

Start: 6/16/2021, 2:30 p.m.
Duration: 15 minutes
Benjamin Specht (Siemens)

Level applications with control and communications –
flexible and easy-to-use

Start: 6/16/2021, 3:30 p.m.
Duration: 15 minutes

Matt Morrissey (Siemens)

 
Details
Participants
Join us to co-create a future vision for process control
Start: 6/15/2021, 3:15 p.m.
Duration: 45 minutes
Philipp Glaser (Siemens), Andreas Biesdorf (Siemens)

Let's discuss digital field enablement – The Digital Worker

Start: 6/16/2021, 1:45 p.m.
Duration: 45 minutes
Tobias Rasbach (Siemens)
Verkürzung und Absicherung vonArzneimittelproduktionsprozessen mit Hilfe ereignisdiskreter Materialflusssimulation

Start: 6/16/2021, 3:15 p.m.
Duration: 45 minutes

Language: German

Matthias Heinicke (Siemens)

Mobile work: digital assistant for Process Industries (eaSie)

Start: 6/16/2021, 4:45 p.m.
Duration: 45 minutes
Johannes Vorsamer (Siemens), Darawan Mücke (Siemens), Markus Krause (Siemens)
 
Details
Participants
Process Control with the experience of tomorrow
Start: 6/15/2021, 11:00 a.m.
Duration: 30 minutes
Dr. Hartmut Klocker (Siemens), Dr. Stefan Bamberger (Siemens), Doug Ortiz (Siemens)
Asset Performance with Edge and Cloud / Industrial IoT
Start: 6/15/2021, 12:30 p.m.
Duration: 30 minutes
Carsten Jordan (Siemens), Philipp Armbruster (Siemens)

Digitalization in Process Instrumentation – SITRANS IQ

Start: 6/15/2021, 2:00 p.m.
Duration: 30 minutes
Jan Kiehne (Siemens)
Flexible turnkey solutions: AGVs for the pharmaceutical industry
Start: 6/15/2021, 3:00 p.m.
Duration: 30 minutes

Nicky Ahnert (Siemens), Kilian Löser (Siemens), Lee Wragg (Siemens)

Smart Condition Monitoring with IIoT Sensors -

SITRANS SCM IQ

Start: 6/16/2021, 12:00 p.m.
Duration: 30 minutes
Lukas Marschalek (Siemens), Michael Hartl (Siemens)
The answer on how digitalization and data analytics help increase plant performance:
ASM (Analyzer System Manager) 
Start: 6/16/2021, 2:00 p.m.
Duration: 30 minutes
Lukas Bimmerle (Siemens)

Horizontal Integration - From integrated supply chain to

digital value chain

Start: 6/16/2021, 3:00 p.m.
Duration: 30 minutes
Ioannis Stavridis (Siemens), Sascha Pirzkall (Siemens), Nicolas Payares (Siemens)
Improve sustainability and meet your decarbonization targets with smart infrastructure
Start: 6/16/2021, 4:00 p.m.
Duration: 30 minutes
Agustin Garcia Del Castillo Calvo (Siemens), Ivo Boruta (Siemens)
The Siemens program for ACHEMA Pulse at a glance

Download program

Highlight showcases

Experience digitalization first-hand

Consistent, end-to-end digitalization enables companies in the process industries to improve their efficiency and productivity over the long term, thanks to shorter times to market, higher-quality data, plant transparency, and real-time documentation updates – during the engineering phase as well as in ongoing operation.
Free ticket

Get your free ticket

Just fill out the following form and you’ll get a free access code for ACHEMA Pulse. After receiving the e-mail with your code, register at the ACHEMA Pulse website and redeem the code.

Guided virtual tours available

To experience our products and solutions in detail and to learn even more about how you can get the best out of them when facing your most urgent challenges – book a virtual tour!

Agenda

Discover the ACHEMA Pulse live program

On June 15 and 16, 2021, the ACHEMA Pulse virtual event will be offering a live program that will also include exciting presentations by experts from Siemens. See the agenda for ACHEMA Pulse for details.